Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Trigonometric series with positive partial sums


Author: Y. Katznelson
Journal: Bull. Amer. Math. Soc. 71 (1965), 718-719
DOI: https://doi.org/10.1090/S0002-9904-1965-11356-8
MathSciNet review: 0203332
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Weiss, On a problem of Littlewood, J. London Math. Soc. 34 (1959), 217-221. MR 108680
  • 2. A. Zygmund, Trigonometric series, Vol. 1, University Press, Cambridge, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11356-8

American Mathematical Society